On the approximation of the Boolean powers by Cartesian powers
Pinus, Alexander G. ; Michailov, M. M.
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994), p. 105-108 / Harvested from Czech Digital Mathematics Library
Published online : 1994-01-01
Classification:  08A05,  08A30
@article{120303,
     author = {Alexander G. Pinus and M. M. Michailov},
     title = {On the approximation of the Boolean powers by Cartesian powers},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {33},
     year = {1994},
     pages = {105-108},
     zbl = {0844.08002},
     mrnumber = {1385750},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120303}
}
Pinus, Alexander G.; Michailov, M. M. On the approximation of the Boolean powers by Cartesian powers. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 33 (1994) pp. 105-108. http://gdmltest.u-ga.fr/item/120303/

Foster A. L. Functional completeness in the small. Algebraic structure theorems and identities, Math. Ann., v. 143, N 1, 1961, 29-53. (1961) | MR 0122745 | Zbl 0095.02201

Burris S. Boolean powers, Alg. Univ., v. 5, N 3, 1975, 341-360. (1975) | MR 0447078 | Zbl 0328.08003

Pinus A. G. Boolean constructions in universal algebra, Kluwer Academ. Publish., Dordrecht-Boston-London, 1993. (1993) | MR 1228210

Pinus A. G. On the covers in epimorphism skeletons of varгeties of algebras, Algebra and logic, v. 27, N 3, 1988, 316-326, (in Russian). (1988) | MR 0997962

Malcev A. I. The model correspondences, Izvestia AN SSSR, ser. math., v. 23, N 3, 1959, 313-336, (in Russian). (1959) | MR 0120152

Cleave I. P. Local properties of systems, J. London Math. Soc. (1), v. 44, N 1, 1969, 121-130, Addendum., J. London. Math. Soc. (2), v. 1, N 2, 1969, p. 384. (1969) | MR 0235995 | Zbl 0169.00701

Kargapolov M. I.; Merzljakov; Ju. I. Fundaments of the theory of groups, Nauka, Moscow, 1972, (in Russian). (1972) | MR 0444747

Chajda I. Algebraic theory of tolerance relations, UP Olomouc, Monography series., 1991. (1991) | Zbl 0747.08001

Pinus A. G.; Chajda I. Quasiorders on the universal algebras, Algebra and logic, v. 32, N 3, 1993, (in Russian). (1993) | MR 1286557

Fraser G. A.; Horn A. Congruence relations in direct products, Proc. Amer. Math. Soc., v. 26, N 2, 1970, 390-394. (1970) | MR 0265258 | Zbl 0241.08004